# SDR CA140711005

- Difficulty date: July 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 10,425 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 451848
- Condition: Bent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT WHEN LANDING GEAR WAS SELECTED DOWN THAT THERE WAS NO GREEN NOSE DOWN INDICATION, EVEN THOUGH HE COULD SEE IN THE MIRROR THAT THE GEAR WAS DOWN. THE AIRCRAFT LANDED AND WAS BROUGHT INTO THE MAINTENANCE SHOP WHERE IT WAS SEEN THAT THE GEAR DOWN MICROSWITCH ACTUATOR LEAF WAS BENT OVER AND NOT MAKING CONTACT WITH THE DOWNLOCK MECHANISM THEREBY PREVENTING THE ILLUMINATION OF THE GREEN NOSE GEAR DOWN LIGHT. SWITCH ACTUATOR WAS REPLACED AND GEAR SWUNG AND GEAR DOWN LIGHTS OPERATED NORMALLY. (TC# 20140711005)
